[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.197.65.227. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Vignette
February 2006

Eyelash Trichomegaly Associated With Systemic Tacrolimus

Arch Dermatol. 2006;142(2):243-253. doi:10.1001/archderm.142.2.248

A 35-year-old woman with hepatitis B underwent orthotopic heart transplantation for congestive heart failure secondary to congenital heart defects. Postoperative immunosuppression included treatment with tacrolimus, mycophenolate mofetil, and prednisone. Of note, the patient did not receive cyclosporine.

Ten weeks after transplantation, the patient was seen by the dermatology service for an allergic contact dermatitis reaction to tape. At that time, the patient was noted to have eyelash trichomegaly (eyelashes measuring approximately 1.3 cm) that she noted about 8 weeks after receiving the transplant and starting immunosuppressant therapy (Figure). We propose that the eyelash trichomegaly was induced by tacrolimus.

×